MathSciNet Relay Station
MathSciNet bibliographic data
MR1620674 20F28
Brin, Matthew G.; Guzmán, Fernando Automorphisms of generalized Thompson groups. J. Algebra 203 (1998), no. 1, 285–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement